Since iv been taking the men's one a day vitacraves gummies iv been getting bad headaches and feeling different I chew both at one times and one time my stomach cramped up very bad been using for 4days
Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Diarrhea; dizziness; headache; stomach upset.
Seek medical attention right away if any of these SEVERE side effects occur while taking multivitamin with minerals (the active ingredient contained in One-A-Day Vitacraves)
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision; dark urine; frequent hunger, thirst, or urination; persistent diarrhea, nausea, or vomiting; stomach pain; yellowing of the skin or eyes.
- Multivitamin With Minerals Information for Consumers
- Multivitamin With Minerals Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multivitamin With Minerals (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 3 answers
Posted 2 Dec 2009 • 1 answer
I take 12 excedrin a day.. every day. if I dont I have really bad headaches. Now I am having stomach
Posted 28 Jul 2014 • 1 answer
Posted 6 Dec 2015 • 2 answers
Posted 22 Feb 2016 • 0 answers